Community

Urgent need advice about morning after pills!!?

I’ve tooken the pill 5 days ago, Ever since then i’ve been getting severe stomache pains and back pains. I tend to run out of breath sometimes and i’ve also just recently started getting diarrhea. Does this mean the pill worked or not? I have a feeling i might end up being pregnant, but its only been five days? :confused: What shall i do? I really do not wanna end up being pregnant.

Morning after pills works very well and is most effective when used as soon as possible after unprotected sex. Your risk of becoming pregnant increases as time passes.

If you haven’t started your period within 3 weeks after using emergency contraception, get a pregnancy test.

Breast tenderness, fatigue, headache, abdominal pain or dizziness are some of the side effects of morning after pills.

See doctor if side effects, such as headache, dizziness, or belly pain, continue for longer than 1 week.